# SDR YENA201710170849

- Difficulty date: October 17, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N760JB
- Make and model: Airbus A320-232
- Aircraft serial: 3659
- Aircraft time: 36,632 hours, 12,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DISCOVERED ON THE AFT CARGO BAY FLOOR SUPPORT,  FRAME 58.   R & R THE FLOOR PANEL IAW SRM 51-42-11, 51-44-11.
